EconPapers    
Economics at your fingertips  
 

On the Discrete‐Time GeoX/G/1 Queues under N‐Policy with Single and Multiple Vacations

Sung J. Kim, Nam K. Kim, Hyun-Min Park, Kyung Chul Chae and Dae-Eun Lim

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the discrete‐time GeoX/G/1 queue under N‐policy with single and multiple vacations. In this queueing system, the server takes multiple vacations and a single vacation whenever the system becomes empty and begins to serve customers only if the queue length is at least a predetermined threshold value N. Using the well‐known property of stochastic decomposition, we derive the stationary queue‐length distributions for both vacation models in a simple and unified manner. In addition, we derive their busy as well as idle‐period distributions. Some classical vacation models are considered as special cases.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/587163

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:587163

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:587163